Selinger, Peter - Finite dimensional Hilbert spaces are complete for dagger compact closed categories

lmcs:1086 - Logical Methods in Computer Science, August 10, 2012, Volume 8, Issue 3
Finite dimensional Hilbert spaces are complete for dagger compact closed categories

Authors: Selinger, Peter

We show that an equation follows from the axioms of dagger compact closed categories if and only if it holds in finite dimensional Hilbert spaces.


Source : oai:arXiv.org:1207.6972
DOI : 10.2168/LMCS-8(3:6)2012
Volume: Volume 8, Issue 3
Published on: August 10, 2012
Submitted on: June 25, 2015
Keywords: Mathematics - Category Theory,Quantum Physics,F.3.2, F.4.1


Share

Browsing statistics

This page has been seen 15 times.
This article's PDF has been downloaded 21 times.